All Journal Entries Journals

9th shot of interferon( riba, and incivek) **update

Sep 27, 2011 - 7 comments

Having a hard time now.  I'm letting this treatment get to me.  Im so tired and feel like crap!  Im getting cbc blood wrk done twice a week, then getting a procrit shot to build my hemoglobin level back up.  I have a fever all the time.  Im taking ibuprofen, but Im tired of feeling sick.  It is so pretty outside, and I cant walk to my car and back without being short of breath and my heart beating hard.  I live alone, Im 36 years old no kids. I have my Mom for support, but Im feeling very alone.  Im having a pity party, and Im usually not this person.  Im sad, Im sick and Im lonely.  I couldnt go and make .myself feel better even withm a trip to Wlamart, because I dont have the strength to go.  Taking a shower is a chore.  I start to feel a little better about the time I have to turn around and take another dose.  The genreal fatigue is bothering me mentally.  I guess I just needed to vent a bit.  I do know this could be worse.  I am almost finished with the incivek, 3 more weeks and it is done! Three weeks seems soo far away right now.  after three more weeks, I will be half way thru! It is hard to think Im going to feel like this for that much more time.  Just Pray for me plz, I know the LORD will see me thru my hard times.  I know the LORD will give me strength.  Prayer will heal me!

Comments
Post a Comment
Avatar universal
by willbb, Sep 27, 2011
Sorry to hear you are feeling so crappy right now.  The low HGB. sure can do that ,,so when the procrit kicks in it should help and  everyone that finishes with the Inci says almost immediately they start to feel better. So just try to hang on  it will get better and hold on to that UND you got at 4 weeks..this is working !!  :)
Will

317787 tn?1473358451
by Dee1956, Sep 28, 2011
Mimi, hang in there, I know how horrible it is, I am about to do shot 5 and wondering if I can go on, nothing tastes good, so weak I have to take a break after a shower.  Going to the doc today and really do not want to make the effort.  Just do the best you can to take care o you and try not worry about anything else.
I am praying for you, praying for all of us, this is hard to do with all the sides
Hugs
Dee

1768199 tn?1323617936
by scoleman, Sep 28, 2011
You are not alone.  What we're doing is tough.  Some days I can't get myself out of the house and I migrate from the couch to the bed and back.  Other days are better but I'm still fatigued.  Just take each day as it comes.  I'm sending you love and light.  Take care,

Sherry

Avatar universal
by needinghelp213, Sep 28, 2011
praying that you get to feeling better, my husband is one week into treatment and all he can do is sleep.

939577 tn?1319636299
by SunShineGirlie, Sep 28, 2011
I am sorry you feel so bad, I basically feel the same way - I am on week 7 of Incevik.  You will be in my prayers.

317787 tn?1473358451
by Dee1956, Nov 15, 2011
Hey there I am on week 10 1/2 11 weeks and I know how you feel.  I feel like I am so lazy I can barely walk to the mail box and back.  I read that it is the anemia and mine isn't good but not bad enough to treat it.  Normally 14.8, now 10.7 I did get used to it now I just feel week all the time.
Starting to gain weight from the fat for the Incivek, have less than 2 weeks and then back to low carb, no sugar, no fat.  I have been using peanut butter and apples and then regular dinners I found it was the easiest (laziest?)
I wish you the best, when I get depressed I try to tell myself it is the medicine.  The interferon affects you mentally, riba and Incivek can't be good either.  Don't know what I would do if I did not have people here.  My family don't understand why I am so tired.  They all no of someone who did fine.  The first time I did tx I worked the entire time, this time there is no way I could do it.
Just wanted to say hi, blessings to all
Dee

1887205 tn?1320923471
by kbfilly714, Nov 15, 2011
I know what you mean just stay positive...

Post a Comment